Alert archive / New Jersey / Areal Flood Advisories in 2009

Areal Flood Advisory 13, NWS Philadelphia/Mount Holly

June 9, 2009Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 9, 2009, 2:20 AM EDT for Morris County, New Jersey. It was in force for 100 min.

The area

The outline as issued.

The facts

Issued
Jun 9, 2009, 2:20 AM EDT (06:20 UTC)
Expired
Jun 9, 2009, 4:00 AM EDT
In force
100 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 102 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2009-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2009-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS81 KPHI 090620
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
220 AM EDT TUE JUN 9 2009

NJC027-090915-
/O.NEW.KPHI.FA.Y.0013.090609T0620Z-090609T0915Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
220 AM EDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  EASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF MORRISTOWN...

* UNTIL 515 AM EDT

* AT 218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  CLUSTER OF SHOWERS AND THUNDERSTORMS OVER THE ADVISORY AREA        
  PRODUCING HOURLY RAINFALL RATES OF UP TO ONE INCH PER HOUR.        
  SOME ROADWAY FLOODING HAS ALREADY BEEN REPORTED IN PORTIONS OF     
  EASTERN MORRIS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 4089 7431 4089 7433 4087 7432 4074 7438
      4078 7468 4091 7462 4096 7428

$$

GORSE
1 follow-up statement
000 
WGUS81 KPHI 090800
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EDT TUE JUN 9 2009

NJC027-090805-
/O.CAN.KPHI.FA.Y.0013.000000T0000Z-090609T0915Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
400 AM EDT TUE JUN 9 2009

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
EASTERN MORRIS COUNTY...

THE CLUSTER OF THUNDERSTORMS THAT PRODUCED HEAVY RAIN EARLIER HAS 
MOVED EAST OF THE AREA AND WEAKENED. AS A RESULT, THE URBAN AND 
SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED. 

LAT...LON 4089 7431 4089 7433 4087 7432 4074 7438
      4078 7468 4091 7462 4096 7428

$$

GORSE

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 8, 6:23 PM EDT, 7 hours 57 minutes earlier.

Area forecast discussion, Jun 8, 6:23 PM EDT, 7 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
623 PM EDT MON JUN 8 2009

.SYNOPSIS...
LOW PRESSURE MOVING THROUGH THE EASTERN GREAT LAKES AND THROUGH THE
SAINT LAWRENCE VALLEY WILL BRING A WARM FRONT THROUGH OUR AREA
OVERNIGHT. THE COMPANION COLD FRONT WILL MOVE EAST-SOUTHEASTWARD
THROUGH OUR AREA LATE TUESDAY AND TUESDAY NIGHT. THIS FRONT WILL
LIFT BACK NORTH AS A WARM FRONT THURSDAY, WITH ANOTHER LOW
PRESSURE SYSTEM SLOWLY MOVING THROUGH THE REGION THURSDAY AND
THURSDAY NIGHT. THIS LOW AND ASSOCIATED COLD FRONT WILL MOVE OFF
THE COAST FRIDAY. HIGH PRESSURE WILL BUILD TOWARD OUR AREA FROM
THE WEST LATE FRIDAY AND BE OVER THE REGION SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
HAVE MADE SOME ADJUSTMENTS TO THE NEAR TERM PERIOD BASED ON
CURRENT AND EXPECTED RADAR AND SATELLITE TRENDS. THERE ARE A FEW
SHOWERS/TSTMS MAINLY ACRS SRN NJ AND DE, OTHERWISE THERE IS NOT
MUCH TO SPEAK OF ON RADAR. WITH LOSS OF DAYTIME HEATING, EXPECT
STABILIZATION TO OCCUR. CAN NOT RULE OUT AN ADDITIONAL SHOWER OR
TSTM THROUGH THE EVENING, BUT WILL CUT POPS BACK TO SLIGHT CHC
THROUGH 00Z. AFTER THAT, WILL INCREASE POPS TO CHC ACRS NWRN AREAS
AND KEEP SCHC POPS ELSEWHERE. AFTER 04Z, WILL KEEP PREV FCST
UNCHANGED WITH LIKELIES IN THE N AND CHC POPS ELSEWHERE. OTHERWISE,
HAVE MADE SOME DOWNWARD ADJUSTMENTS TO SKY COVER. MOST PLACES ACRS
THE DELMARVA HAVE GONE CLEAR OR MOSTLY CLEAR AND HAVE REDUCED CLDS
ELSEWHERE AS WELL. AN AREA OF RAIN IS MOVING THROUGH THE OHIO
RIVER VALLEY ASSOCIATED WITH A SHORT WAVE THAT MAY MAKE ITS WAY
INTO OUR AREA OVERNIGHT. FOR THIS REASON, WE HAVE KEPT THE MENTION
OF SHOWERS AND THUNDERSTORMS IN DURING THE OVERNIGHT HOURS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE STALLED BOUNDARY ACROSS THE AREA TONIGHT WILL BEGIN LIFTING
NORTH AS A WARM FRONT ON TUESDAY. THIS WILL ALLOW FOR WARM MOIST
AIR TO FILTER IN ACROSS OUR ENTIRE FORECAST AREA. THIS WILL HELP
LEAD TO MODERATE INSTABILITY ACROSS THE AREA DURING THE AFTERNOON
HOURS WITH CAPES ABOVE 2000 J/KG ACROSS MUCH OF THE AREA, AND LIS
BELOW -5 C AS WELL. WITH THE POSSIBILITY OF A PRE-FRONTAL TROUGH
DEVELOPING, THIS COULD GIVE THE LIFT THE ATMOSPHERE NEEDS TO HELP
CREATE THUNDERSTORMS. SHEAR IS NOT OVERLY IMPRESSIVE, 20-30 KTS
DEPENDING ON THE MODEL, BUT WITH THE AMOUNT OF INSTABILITY AND
WITH LOW WET-BULB TEMPERATURES, LARGE HAIL WILL LIKELY BE THE MAIN
THREAT, BUT DAMAGING WINDS ARE ALSO POSSIBLE. WITH PW VALUES
FORECAST OVER 1.5 INCHES, HEAVY RAINS WILL ALSO OCCUR WITH ANY
THUNDERSTORMS, WHICH COULD LEAD TO PONDING ON ROADWAYS AND SHARP
RISES ON SMALL CREEKS AND STREAMS.

SHOWERS AND THUNDERSTORMS WILL LIKELY LAST INTO THE EVENING HOURS
ON TUESDAY UNTIL THE COLD FRONT MOVES THROUGH OVERNIGHT. SEVERE
WEATHER WILL LIKELY DIMINISH AFTER SUNDOWN AS INSTABILITY WANES
AND STORMS MOVE INTO A COOLER, MORE STABLE MARINE AIRMASS. BEHIND
THE FRONT, SHOWERS ARE NOT EXPECTED TO BE WIDESPREAD, BUT WE KEPT
A SLIGHT CHANCE DUE TO THE PROXIMITY OF THE FRONTAL BOUNDARY THAT
WILL LIKELY STALL TO OUR SOUTH. THERE COULD BE SOME OVER-RUNNING
PRECIPITATION WEDNESDAY NIGHT AHEAD OF THE WARM FRONT THAT IS
EXPECTED TO BE SOUTH OF THE AREA.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
BY THURSDAY, THE WARM FRONT WILL BEGIN LIFTING BACK NORTHWARD,
WITH AN AREA OF LOW PRESSURE LIFTING TOWARD THE AREA OVERNIGHT
THURSDAY INTO FRIDAY. FINALLY THE COLD FRONT WILL MOVE THROUGH THE
AREA OVERNIGHT THURSDAY INTO FRIDAY. THIS WILL HELP TO KEEP A
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA FROM THURSDAY
INTO FRIDAY. WE COULD SEE SOME STRONG STORMS DEPENDING OF THE
TRACK OF THE WARM FRONT AND LOW PRESSURE SYSTEM AND IF WE REMAIN
IN THE WARM SECTOR LONG ENOUGH. EITHER WAY, WE WILL LIKELY SEE
SOME HEAVY RAIN WITH SOME SHOWERS/THUNDERSTORMS.

BY LATE FRIDAY AND INTO THE WEEKEND, AFTER THE COLD FRONT MOVES
THROUGH, HIGH PRESSURE WILL BUILD IN. THIS WILL PROVIDE FOR A NICE
WEEKEND. WITHOUT ANY STRONG WARM OR COLD AIR ADVECTION, TEMPERATURES
SHOULD REMAIN COMFORTABLE. IN FACT, TEMPERATURES THROUGHOUT THE
EXTENDED ARE EXPECTED TO BE CLOSE TO AVERAGE FOR THIS TIME OF
YEAR.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE FORECAST HAS BEEN IMPROVED FROM THE PREVIOUSLY ONE ISSUED. SOME
ISOLATED CONVECTION IS EXPECTED TO CONTINUE TO DEVELOP THROUGH
MIDNIGHT IN RESPONSE TO A FRONTAL SYSTEM THAT DROPPED DOWN FROM THE
N AND HAD MOVED THROUGH PHL. ALSO, A SHORT WAVE ALOFT WILL BE MOVING
EAST FROM WESTERN PA TONIGHT, THIS SHOULD ALLOW SOME SHOWERS AND
TSTMS TO GENERATE AGAIN AFTER MIDNIGHT.

PREVIOUSLY THERE WAS A FOG BANK TO THE EAST OF NE NJ THAT WAS HEADED
ONSHORE. THIS FOG BANK AND AREA OF LOWER CLOUDS HAS DISSIPATED ON
SATL DUE TO SOME DRIER AIR ENTRAINING INTO THE AREA FROM THE NE. DUE
TO THIS, THE MENTION OF STRATUS IN THE TAFS FOR TONIGHT HAS BEEN
DROPPED. HOWEVER, WHENEVER SHOWERS OR TSTMS DEVELOP, THERE IS THE
POSSIBILITY OF IFR CONDITIONS WITH THESE.

ON TUESDAY, THE AIRMASS OVER THE REGION WILL BECOME MORE UNSTABLE
AND DURING THE MORNING INTO THE MIDDLE OF THE DAY, SOME SUNSHINE
WILL PROBABLY DEVELOP ALLOWING TEMPERATURES TO WARM. DEWPOINTS WILL
ALSO INCREASE TO THE UPPER 60S OR 70 ALSO ADDING TO THE INSTABILITY.
THEREFORE TSTMS ARE ANTICIPATED TUESDAY AFTN AND SOME OF THE TSTMS
HAVE THE POSSIBILITY OF BECOME SVR THROUGH TUE EVENING.

OUTLOOK...
THE COLD FRONT LOOKS TO BECOME STATIONARY ACROSS OUR AREA TUESDAY
NIGHT, PERHAPS OVER SOUTHERN PORTIONS, WITH SOME LINGERING SHOWERS
OR THUNDERSTORMS ESPECIALLY IN THE EVENING. MORE MARGINAL TO PATCHY
IFR CONDITIONS ARE POSSIBLE TUESDAY NIGHT. WE EXPECT SOMEWHAT OF A
BREAK ON WEDNESDAY AS OUR AREA IS BETWEEN WEATHER SYSTEMS. THE NEXT
LOW PRESSURE AREA IS FORECAST TO HEAD IN FOR THURSDAY, WITH ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS. THE ASSOCIATED FRONT LOOKS TO
CLEAR OUR AREA BY FRIDAY AS HIGH PRESSURE BUILDS TOWARD OUR REGION
FROM THE WEST.

&&

.MARINE...
CONDITIONS ARE STILL FORECAST TO REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA TONIGHT THROUGH WEDNESDAY, DESPITE THE APPROACH AND PASSAGE
OF A WARM FRONT / COLD FRONT COUPLET TUESDAY. ISOLATED TO PERHAPS
SCATTERED CONVECTION TONIGHT WILL BE BUILDING TO MORE NUMEROUS AREAS
OF SHOWERS AND THUNDERSTORMS TUESDAY, WHEN THE AIRMASS WILL BE AT
ITS MOISTEST AND MOST UNSTABLE. OBVIOUSLY, WINDS AND WAVES MAY BE
MUCH HIGHER IN ANY CONVECTION THROUGH TUESDAY NIGHT.

OUR AREA MAY BE IN A LITTLE BETTER GRADIENT, AND THUS A HIGHER WIND
FIELD, FOR THURSDAY AS LOW PRESSURE APPROACHES FROM THE WEST.
WAVEWATCH STILL TRIES TO BUILD SEAS TO 5 FEET AT TIMES THURSDAY
AFTERNOON AND INTO THE EVENING. THIS MAY BE OVERDONE AS WAVEWATCH
OFTEN EXAGGERATES AT LONGER TIME FRAMES. FOR NOW, WE CONTINUED WITH
THE IDEA OF CAPPING THE SEAS AT 4 FEET GIVEN THE UNCERTAINTY WITH
THE DETAILS AND THE LACK OF A STRONG GRADIENT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...NIERENBERG/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...ROBERTSON
AVIATION...STAUBER/
MARINE.../
Hazardous weather outlook, Jun 8, 4:11 PM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 PM EDT MON JUN 8 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-092015-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
411 PM EDT MON JUN 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT
ACROSS THE AREA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE BUT
MAY CONTAIN GUSTY WINDS AND HEAVY RAIN, MAYBE EVEN VERY SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE STORM PREDICTION CENTER HAS INCLUDED OUR AREA IN A SLIGHT RISK
FOR SEVERE STORMS ON TUESDAY. SEVERE WEATHER POSSIBILITES INCLUDE
HAIL AND DAMAGING WINDS. HEAVY RAIN AND FREQUENT LIGHTNING WILL
ALSO ACCOMPANY ANY THUNDERSTORMS AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-092015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
411 PM EDT MON JUN 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT
ACROSS THE AREA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE BUT
MAY CONTAIN GUSTY WINDS AND HEAVY RAIN, MAYBE EVEN VERY SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE STORM PREDICTION CENTER HAS INCLUDED OUR AREA IN A SLIGHT RISK
FOR SEVERE STORMS ON TUESDAY. SEVERE WEATHER POSSIBILITES INCLUDE
HAIL AND DAMAGING WINDS. HEAVY RAIN AND FREQUENT LIGHTNING WILL
ALSO ACCOMPANY ANY THUNDERSTORMS AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 9, 1:33 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 AM EDT TUE JUN 9 2009

NJZ008-090615-
MORRIS NJ-
133 AM EDT TUE JUN 9 2009

...A STRONG THUNDERSTORM WILL AFFECT MORRIS COUNTY...

AT 131 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF MORRISTOWN...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR ROCKAWAY AROUND 140 AM...MORRIS
PLAINS AROUND 145 AM...MORRISTOWN...PARSIPPANY AND MOUNTAIN LAKES
AROUND 150 AM...AND MADISON AROUND 200 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND MAY CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:48 AM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren42 min
Jun 9, 4:17 AM EDTDense Fog AdvisoryPHIAtlantic, Burlington, Camden, Hunterdon, Mercer, Middlesex and 3 more5 hr
Jun 9, 8:00 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Salem60 min
Jun 9, 8:06 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden54 min
Jun 9, 8:20 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Jun 9, 8:30 AM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland, Gloucester, Salem60 min
Jun 9, 8:42 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester, Mercer, Middlesex and 4 more3 hr
Jun 9, 8:43 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester62 min
Jun 9, 8:47 AM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland70 min
Jun 9, 9:09 AM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland3 hr
Jun 9, 9:21 AM EDTSpecial Marine WarningPHI54 min
Jun 9, 1:49 PM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 3 more5 hr

Nearby

Areal Flood Advisories in New Jersey, 2009Every areal flood advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.